Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
141 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Hi, I am on Firmagon 80mg/month (started with 120mg) -

Hi, I am on Firmagon 80mg/month (started with 120mg) - since 4 months. However, I don't see any testosterone reduction symptoms or changes, why is that - is it because I should have started with 240mg - what can be done now? I am 35, male, diabetic, obese, hypertensive. Also, is it possible to apply depo provera solution on arms/belly button for it to be absorb? will it be effective too? Lastly, after being on testosterone suppression for about 3 yrs, I see my face has become swollen and bloated, why? thanks.
Fri, 5 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
Hi, I am on Firmagon 80mg/month (started with 120mg) -